On regularity of transition probabilities and invariant measures of singular diffusions under minimal conditions

V. I. Bogachev, N. V. Krylov, M. Röckner

Research output: Contribution to journalArticlepeer-review

157 Scopus citations

Abstract

Let A = (aij) be a matrix-valued Borel mapping on a domain Ω ⊂ ℝd, let b = (bi) be a vector field on Ω, and let LA, bφ = aijxixjφ + bixiφ. We study Borel measures μ on Ω that satisfy the elliptic equation L*A, bμ = 0 in the weak sense: ∫ LA, bφ dμ = 0 for all φ ∈ C0(Ω). We prove that, under mild conditions, μ has a density. If A is locally uniformly nondegenerate, A ∈ Hlocp, 1 and b ∈ Llocp for some p > d, then this density belongs to Hlocp, 1. Actually, we prove Sobolev regularity for solutions of certain generalized nonlinear elliptic inequalities. Analogous results are obtained in the parabolic case. These results are applied to transition probabilities and invariant measures of diffusion processes.

Original languageEnglish (US)
Pages (from-to)2037-2080
Number of pages44
JournalCommunications in Partial Differential Equations
Volume26
Issue number11-12
DOIs
StatePublished - 2001

Bibliographical note

Funding Information:
We are grateful to W. Stannat for useful discussions. This work has been supported in part by the Russian Foundation of Fundamental Research projects 97–01–00932 and 00–15–99267, the INTAS Grant 94– 378, the INTAS-RFBR Grant 95-0099, the DFG Grant 436 RUS 113/ 343/0(R), the SFB–343, NSF Grant DMS–9876586, and the EU–TMR– Project ERB–FMRX–CT96–0075.

Fingerprint Dive into the research topics of 'On regularity of transition probabilities and invariant measures of singular diffusions under minimal conditions'. Together they form a unique fingerprint.

Cite this